# SDR USAA990576

- Difficulty date: June 21, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 986.5
- Part time: 38,169 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH AREA OF CORROSION AT BS 986.5 RBL 24 HOT CHANNEL.  CORROSION LEVEL 2.  INSTALLED FABRICATED PART PER SRM 51-40-04 AND DWG 65-61381.  (M)
